Alert archive / Indiana / Tornado Warnings in 2024

Tornado Warning 26, NWS Louisville, KY

May 7, 2024Floyd County, Harrison County, Indiana

NWS Louisville, KY issued this tornado warning at May 7, 2024, 9:10 PM EDT for Floyd County, Harrison County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2024, 9:10 PM EDT (01:10 UTC)
Expired
May 7, 2024, 9:34 PM EDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Floyd County, IN, Harrison County, IN

The radar

The Louisville radar (KLVX), 32 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 7:57 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1297 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

007 
WFUS53 KLMK 080110
TORLMK
INC043-061-080145-
/O.NEW.KLMK.TO.W.0026.240508T0110Z-240508T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
910 PM EDT Tue May 7 2024

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Central Harrison County in south central Indiana...
  Western Floyd County in south central Indiana...

* Until 945 PM EDT.

* At 909 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Corydon, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Corydon around 915 PM EDT.
  Georgetown around 930 PM EDT.

Other locations impacted by this tornadic thunderstorm include New
Salisbury, Navilleton, Edwardsville, Breckenridge, Crandall, Moberly,
Byrneville, Lanesville, White Cloud, and Galena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3820 8590 3821 8628 3826 8627 3839 8592
TIME...MOT...LOC 0109Z 263DEG 25KT 3825 8622 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wilkins
3 follow-up statements
109 
WWUS53 KLMK 080117
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
917 PM EDT Tue May 7 2024

INC043-061-080145-
/O.CON.KLMK.TO.W.0026.000000T0000Z-240508T0145Z/
Harrison IN-Floyd IN-
917 PM EDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHEASTERN HARRISON AND WESTERN FLOYD COUNTIES...

At 917 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Corydon, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Georgetown around 925 PM EDT.

Other locations impacted by this tornadic thunderstorm include New
Salisbury, Navilleton, Edwardsville, Crandall, Moberly, Byrneville,
Lanesville, Galena, and Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3823 8590 3825 8620 3828 8622 3839 8592
TIME...MOT...LOC 0117Z 263DEG 25KT 3826 8615 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wilkins
402 
WWUS53 KLMK 080128
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
928 PM EDT Tue May 7 2024

INC043-061-080145-
/O.CON.KLMK.TO.W.0026.000000T0000Z-240508T0145Z/
Harrison IN-Floyd IN-
928 PM EDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHEASTERN HARRISON AND WESTERN FLOYD COUNTIES...

At 928 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Corydon, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Georgetown around 935 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Edwardsville, Crandall, Byrneville, Galena, Navilleton, Lanesville,
and Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3823 8590 3826 8610 3830 8611 3839 8592
TIME...MOT...LOC 0128Z 263DEG 25KT 3827 8605 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wilkins
747 
WWUS53 KLMK 080134
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
934 PM EDT Tue May 7 2024

INC043-061-080143-
/O.CAN.KLMK.TO.W.0026.000000T0000Z-240508T0145Z/
Harrison IN-Floyd IN-
934 PM EDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHEASTERN HARRISON AND WESTERN FLOYD
COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 300 AM EDT for south central
Indiana.

&&

LAT...LON 3823 8590 3826 8610 3830 8611 3839 8592
TIME...MOT...LOC 0132Z 263DEG 25KT 3827 8600 

$$

Wilkins

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 7, 8:41 PM EDT, 29 minutes earlier. Its key messages:

  • * Potential for multiple rounds of strong to severe storms through early Thursday. All severe hazards will be possible. There is some potential that a significant severe weather event could develop Wednesday afternoon and night. * Localized flooding potential will exist where repeated rounds of heavy rainfall occur, especially Wednesday night into early Thursday. * Below normal temperatures return by Friday and persist into the weekend.
Area forecast discussion, May 7, 8:41 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
841 PM EDT Tue May 7 2024

.KEY MESSAGES...

*   Potential for multiple rounds of strong to severe storms
    through early Thursday. All severe hazards will be possible.
    There is some potential that a significant severe weather
    event could develop Wednesday afternoon and night.

*   Localized flooding potential will exist where repeated rounds of
    heavy rainfall occur, especially Wednesday night into early
    Thursday.

*   Below normal temperatures return by Friday and persist into
    the weekend.

&&

.UPDATE...
Issued at 841 PM EDT Tue May 7 2024

Storms have begun to fire across southern Illinois and southwest
Indiana in a corridor of 1.4" precipitable water, 3500 J/kg MLCAPE,
and 850mb theta-e ridging ahead of a surface boundary roughly from
St Louis to Terre Haute to Dayton. Additional development will be
possible south and southwest of the MCS over central Indiana.

Though mid-level lapse rates are weak, there are several other
factors that support the idea of severe weather over the next
several hours. Storms are entering a region of 1200 J/kg DCAPE with
steep low level lapse rates and ACARS soundings showing dry mid-
level air, supporting wind gusts reaching the surface. 60kt of
effective deep layer shear will support storm organization where
updrafts are strong enough, and with WBZ heights around 9k', hail
will be a possibility. A TBSS has already been observed with a storm
via KLVX radar.

The above factors plus sfc-500m STP > 6, 200 m2/s2 0-1km SRH, and
700-1000m LCLs support the possibility of tornadoes. SPC has issued
a Tornado Watch for all of southern Indiana and central Kentucky
until 3am EDT/2am CDT.

Residents musn't let their guard down regarding flooding. CAMS and
training of storms over central Indiana this evening suggest stripes
of heavier rain in locations that receive multiple thunderstorms,
which can lead to localized flooding issues. Flooding can be
particularly dangerous at night.

The most likely areas for severe storms and flooding appear to be
southern Indiana and north central Kentucky.

Issued at 612 PM EDT Tue May 7 2024

Quiet weather persists at this hour with warm, dry air aloft over
the region and strong forcing remaining to our north. Over the next
couple of hours the best chances for storms will continue to be off
to our north, especially over central Indiana.

Boundary showing up in visible satellite data from east central
Illinois to southeast Missouri is expected by CAMs to support
additional thunderstorm development this evening. Forcing
mechanisms, however, are subtle, with the more obvious triggers of a
surface cold front well to our west from northern Illinois to
northeast Texas and the aforementioned 5H impulse weakening slightly
as it lifts northeast. There may be a slight increase in the low
level jet from around St Louis into the Ohio Valley as the sun sets
that could assist in convective development.

While confidence in storms is not as high as earlier, patience is
often a virtue in these set-ups. It is not yet time to let our guard
down. If storms do fire, all severe hazards will be possible,
including tornadoes in a strongly sheared environment.

Issued at 422 PM EDT Tue May 7 2024

Isolated showers have developed across central Kentucky over the
past couple of hours but have struggled with weak forcing and mid-
level capping/weak lapse rates. Much stronger storms have erupted to
our northwest over Illinois along a CAPE gradient and closer to a 5H
speed max advancing from Missouri into Illinois.

In central Kentucky and southern Indiana, warm, moist air is in
place with temperatures in the mid and upper 70s and dew points into
the lower 70s...resulting in increasing SBCAPE. CAMs suggest
additional storm development after about 5pm EDT, though remaining
widely scattered as the upper impulse over Illinois lifts to the
northeast towards the southern tip of Lake Michigan, remaining to
our northwest.

If storms do develop here this evening, they will be in an
environment of dramatically increasing 0-500m SRH/STP, especially
after 7pm EDT, and thus will have to be watched closely for signs of
rotation.

Going deeper into the evening, additional storm development to our
west will begin to move into the region for a continuing chance of
severe storms, especially over southern Indiana and central
Kentucky. The most likely timing for the most widespread convective
activity appears to be between 8pm and midnight EDT. A gradual
diminishing trend in intensity is expected after midnight, though
showers and thunderstorms will continue to push southeastward
through central and southern Kentucky.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 130 PM EDT Tue May 7 2024

Latest 500 MB analysis and water vapor imagery shows a strong upper
level low pressure system over the Dakotas with plenty of jet stream
energy and associated dynamics and moisture through the mid MS river
valley and into the Ohio River Valley.  Dew point temperatures
across the region were in the upper 60s to lower 70s with a very
humid feel ahead of the cold front draped across the Mid MS river
valley. Ongoing convection from the first round of showers and
thunderstorms was pushing into the I-75 corridor.  The environment
outside of ongoing convection is uncapped based on mesoanalysis
data, which increases concern for points west of I-65 where shear is
steadily increasing.

====================================================

The next round of Thunderstorms
Timeframe: 20z (4pm EDT) - 09z (5am EDT)
Confidence on severe potential: Medium

====================================================

The next potential round of strong to severe storms will come ahead
of a cold front to our west. Storms could start firing off by mid
afternoon and push eastward into the western CWA border starting
around 20-21z. HREF guidance progs an axis of ~70 degree dewpoints
to nudge in from the southwest ahead of the front, and with low
level lapse rates at their steepest levels due to peak heating, HREF
MUCAPE generally range from 2,000-3,000 J/KG. Strong deep layer
shear of 45-55kts will be co-located with this higher instability
axis, which will support organized convection that includes
supercells. Should severe storms develop, all severe hazards would
be possible.

Additional re-development along the front overnight as it slides
into the region remains possible. Confidence is low on the severe
potential with this activity, though, as the earlier afternoon and
evening storms could leave cold pools or stabilize the atmosphere in
their wake. Assuming the storms have access to an untapped or
'recovered' warm sector, all severe hazards would be possible with
severe activity.

It's important to note that the severe weather environmental
parameters we'll observe into the overnight hours are very unusual
for this region and something we typically see only a handful of
times per year. If we get severe supercellular storms, some will be
capable of producing very large hail in excess of 2 inches. Modest
low level shear and helicity in this moderately unstable environment
could result in a strong (+EF2) tornado as well.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
Issued at 130 PM EDT Tue May 7 2024

==== Significant Severe Weather Outbreak Possible Wednesday
afternoon-Wednesday Night ====

==== Local Flooding Possible Wednesday Night ====

Moderate to high confidence remains for a significant regional
severe weather event Wednesday afternoon into Wednesday night for
parts of the Ohio and Tennessee Valleys.

Synopsis: Closed upper low centered over the northern Plains
Wednesday morning will gradually work eastward towards the Upper
Mississippi Valley during the day as a weak shortwave ridge builds
over the Ohio Valley. At the surface, a quasi-stationary boundary
will be located just along the Ohio River as an elongated area of
sfc low pressure over the central plains slowly works towards
central IN by Thursday morning. As the sfc low works towards the
Ohio Valley, the stalled boundary will become a warm front with dew
points south of the boundary over southern IN and central KY in the
mid/upper 60s to even a few areas to the south near 70. As
temperatures warm into the low/mid 80s during the afternoon, the
atmosphere will quickly destabilize with SCAPE values ranging
between 1500-3000 J/kg. HREF ensemble soundings indicate 0-6km bulk
shear > 50 kt.

The main challenge will be timing and placement of initial
convection during the day Wednesday. While the setup for a
significant severe weather threat continues over the Ohio Valley as
indicated by the SPC enhanced outlook (3/5) over our entire county
warning area, there are a few elements that could potentially impact
the overall severe threat during the day Wednesday.

Hi-res models are in agreement of remnant boundaries associated with
Tuesday nights storms to be located across central TN Wednesday
morning. This boundary looks to be the focal point for convection
initiation during the day Wednesday. Timing and location of
convective activity Wednesday morning into the early afternoon could
play a large role in just how strong storms get later in the
afternoon and evening over central KY and southern IN. Some of the
hi-res convective allowing models want to develop convection over
far western KY while others start to develop activity over MO
Wednesday morning. Any cloud cover and potential outflow from this
activity arriving early in the day before maximum heating would
likely limit storm severity towards the afternoon. Another limiting
factor with early convection to our south and southwest early
Wednesday would be to limit the LLJ which is indicated by the 00z
HRRR and to some extent the NAM3K. Finally, placement of the stalled
boundary and its northern progression allowing for the CWA to be in
the deep warm moist sector behind increasing instability over the
area. A lot of the above mentioned factors will be determined by how
the storms Tuesday into Tuesday night unfold over the area. With all
that being said, all threats are still possible Wednesday afternoon
with initial cellular development before becoming more of a QLCS
ahead of an approaching cold front Wednesday night into Thursday
morning.

Tornado threat: Model sounding continue to indicate low-level
curvature on hodographs showing the potential for plenty of
streamwise vorticity ingestion by storms, with some eSTP values for
tornadoes >=EF2 Wednesday afternoon.

Hail threat: With forecast soundings showing large CAPE in the -10
to -30C hail growth zone. Strong deep layer shear and steep mid
level lapse rates keep large hail a possibility.

Wind threat: While we may not have a strong LLJ to work with, high
PWAT values leading to precipitation loading along with steep low-
level lapse rates increase the threat of strong damaging wind gusts.

Flash Flood threat: With PWAT values above 1.50" and numerous
clusters of storms Wednesday afternoon along with a line of storms
Wednesday night into Thursday moving through the area. Add to that
already wet ground from rains over the last couple of days will
increase the threat and concerned for localized flash flooding.
Especially in areas south of the Kentucky parkways that will see
heavy rain on Tuesday then again on Wednesday.

With the above mentioned limiting factors, confidence is higher for
linear severe storms associated with the approaching cold front than
the development of supercells during the afternoon and early evening
on Wednesday.

**Like any forecast, there are sources for potential bust. Any
convection that might get going Wednesday morning could decrease
instability for afternoon redevelopment, as would cloudiness being
more widespread, or stronger capping in our position well within the
warm sector. While a significant severe weather event is still a
possibility, this isn't a done deal. Stay tuned to the latest
forecast information between now and Wednesday afternoon to keep
abreast of changes.**

Thursday - Monday:

Amplified pattern develops Thursday through the remainder of the
forecast period with a large ridge building to the west and deep
trough across the eastern US. This will keep occasional
shower/storms chances in the forecast thanks to a series of
shortwave disturbances moving through the northwest flow aloft.
Temperatures during this period will be below normal for early May
with highs in the 70s and even 60s on Friday.

&&

.AVIATION /00Z TAFS THROUGH 06Z FRIDAY/...
Issued at 735 PM EDT Tue May 7 2024

A complex large-scale storm system will affect the airports
throughout this TAF period. As for local TSRA, the first wave is
expected to pass through the region from northwest to southeast
tonight ahead of an upper impulse over Illinois and a weak low level
jet over the Ohio Valley. The most likely timing for strong or
severe storms will be mid through late evening, with a weakening
trend expected after midnight.

The next main chance for storms will come with atmospheric
destabilization tomorrow afternoon, and even moreso tomorrow evening
as a cold front comes in from the west. Some of the storms may once
again be strong or severe, with heavy downpours likely.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

UPDATE...13
SHORT TERM...DM/MCK
LONG TERM...BTN
AVIATION...13
Hazardous weather outlook, May 7, 8:06 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
806 PM EDT Tue May 7 2024

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-090015-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
806 PM EDT Tue May 7 2024 /706 PM CDT Tue May 7 2024/

...TORNADO WATCH 198 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ WEDNESDAY...

This Hazardous Weather Outlook is for Indiana, south central
Indiana, east central Kentucky, north central Kentucky, northwest
Kentucky and south central Kentucky.

.DAY ONE...Tonight.

Scattered severe storms are possible this evening. The peak hours
for the highest chance of severe weather look to be 8pm-2am EDT,
especially in southern Indiana and north central Kentucky. Damaging
straight line wind gusts, large hail, and tornadoes will be possible.

There is a small chance of local flooding problems in spots that
receive repeated bouts of heavier storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is the potential for a significant severe weather event
Wednesday afternoon into early Thursday morning. Damaging winds,
very large hail, and tornadoes will be possible during this
timeframe.

Local flooding will also be a concern, especially in southern
Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Wednesday night as waves of
storms move through the region. Remember to stay safe when spotting!
Seek shelter if severe weather approaches your location!

GENERAL STORM MOTION OF THE DAY:

Storms this evening will move to the northeast at 40 to 45 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:12 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry15 min
May 7, 8:41 PM EDTTornado WarningLMKCrawford, Harrison, Perry34 min
May 7, 9:15 PM EDTTornado WarningLMKClark, Floyd19 min
May 8, 1:24 AM EDTFlood WatchLMKClark, Crawford, Floyd, Harrison, Jefferson, Perry and 2 more31 hr
May 8, 1:41 AM EDTSpecial Weather StatementLMKHarrison34 min
May 8, 2:17 AM EDTSpecial Weather StatementLMKOrange, Washington28 min

Nearby

Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.